# SDR DJFA20130814001

- Difficulty date: August 14, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 8,926 hours, 5,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200003028A
- Condition: Failed
- Part time: 19 hours, 11 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT WHILE RUNNING THE ACFT ON THE GROUND.  CREW DETERMINED THE SMOKE EMANATED FROM THE COCKPIT ACFT PACK.  MX PERSONNEL VERIFIED THE ACM WAS SEIZED AND SUBSEQUENTLY REPLACED IT.
